Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bratishchenko, V V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:50
Abstract pages:158
Full texts:44

https://www.mathnet.ru/eng/person52720
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1993
1. V. V. Bratishchenko, “An autoregressive-moving-average process with integer coefficients on a circle”, Teor. Veroyatnost. i Primenen., 38:1 (1993),  162–168  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:1 (1993), 136–142  isi 1
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024